# SDR VNAA202303071111

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 19,241 hours, 17,449 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Part number: C13045BA05
- Part serial: 2296
- Condition: Unserviceable
- Location: 500
- Part time: 26,264 hours, 20,266 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE CREW RECEIVED MULTIPLE FAULT MESSAGES FOR SPOILERS, TRIM AND TO LAND WITH FLAPS AT 20. REMOVED AND REPLACED SSCU 1 IAW CRJ900 AMM 27-61-05-000/400-801. OPS CHECK GOOD.
